# SDR HEEA124997

- Difficulty date: June 24, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N922PH
- Make and model: Skrsky S92A
- Aircraft serial: 920096
- Aircraft time: 72 hours
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Position Switch
- Part number: 23922067001
- Part serial: NA
- Condition: Malfunctioned
- Location: Mlg
- Part time: 72 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

NOSE LANDING GEAR LOCKED LIGHT DID  NOT ILLUMINATE WITH THE GEAR SELECTED DOWN.  EMERGENCY CHECKLIST ACTION PERFORMED.  AIRCRAFT RETURNED.  NOSE GEAR WAS PINNED WITH AIRCRAFT LIGHT ON WHEELS, NORMAL SHUTDOWN.  NOTE:  PREVIOUSLY SUBMITTED ON 6/26/09.
